# SDR AALA20110812MIA02

- Difficulty date: August 12, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 96,699 hours, 15,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY FOR LEFT AFT EMERGENCY FLASHLIGHT.  OPS CHECK NORMAL.
